# SDR AALA201509159010

- Difficulty date: August 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACK ON CTR WING BOX, LT SIDE BOX BEAM FLANGE AT FRAME 43 & Y1650.  REPAIRED IAW EO 5315Y066.
